# SDR AWKA20160513001

- Difficulty date: May 9, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 9,814 hours, 4,937 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036783
- Part serial: 49A0111
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,649 hours, 1,722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER, CABIN ALTITUDE, CAS MESSAGE WAS REPORTED ON A SUBSEQUENT FLIGHT.  MAINTENANCE TECHS TROUBLESHOT THE SYSTEM AND FOUND A FAULTY PRIMARY OUTFLOW VALVE. THE VALVE, PN 103678-3, WAS REPLACED WITH AN O/H UNIT.  LEAK AND OPS CHECKS WERE NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
